PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License. Separate licenses are required for the period 2000-2007 and any fixed year after this period.

On class A operators

Tom 198 / 2010

Sungeun Jung, Eungil Ko, Mee-Jung Lee Studia Mathematica 198(2010), 249-260 MSC: Primary 47B20; Secondary 47A11. DOI: 10.4064/sm198-3-4

Streszczenie

We show that every class A operator has a scalar extension. In particular, such operators with rich spectra have nontrivial invariant subspaces. Also we give some spectral properties of the scalar extension of a class A operator. Finally, we show that every class A operator is nonhypertransitive.

Autorzy

  • Sungeun JungDepartment of Mathematics
    Ewha Women's University
    120-750 Seoul, Korea
    e-mail
  • Eungil KoDepartment of Mathematics
    Ewha Women's University
    120-750 Seoul, Korea
    e-mail
  • Mee-Jung LeeDepartment of Mathematics
    Ewha Women's University
    120-750 Seoul, Korea
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek